# SDR DXTA200802805

- Difficulty date: January 28, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600486
- Aircraft time: 8,372 hours, 6,907 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: AE366323FE0117
- Condition: Leaking
- Location: Hyd System
- Part time: 8,372 hours, 6,907 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S BRAKE PEDALS ARE SOFT. INSPECTED SYS AND FOUND UPPER (SUPPLY) HOSE OF CO-PILOTS RT MASTER CYLINDER BRAIDING BROKEN AND FRAYED.  ALSO FOUND SWIVEL FITTING FOR BRAKES ON TOP OF LT MLG LEAKING.  CLEANED AND TIGHTENED FITTING AND REPLACED FRAYED LINE.  BLEED BRAKES 3 TIMES WITH .5 HOURS BREAK IN BETWEEN.  ALL WORK DONE IAW MM CHAP 32-42-00.  SYS OPS CHECKS AND LEAK CHECKS GOOD.
